Stability issues of finite-precision controller structures for sampled-data systems

Istepanian, R. S. H. and Chen, S. (1999) Stability issues of finite-precision controller structures for sampled-data systems. International Journal of Control, 72(15), pp. 1331-1342. ISSN (print) 0020-7179

Full text not available from this archive.
Item Type: Article
Research Area: Computer science and informatics
Faculty, School or Research Centre: Faculty of Computing, Information Systems and Mathematics (until 2011)
Faculty of Computing, Information Systems and Mathematics (until 2011) > Mobile Information and Network Technology (MINT) Research Centre
Depositing User: Automatic Import Agent
Date Deposited: 26 Jan 2010 12:11
Last Modified: 26 Jan 2010 12:11
URI: http://eprints.kingston.ac.uk/id/eprint/11602

Actions (Repository Editors)

Item Control Page Item Control Page